# SDR FDEA202210252657

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 91,825 hours, 19,367 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE CENTER GEAR INDICATION ON BOTH GEAR LIGHTS  AND SYNOPTIC ON INITIALLY LOWER THE GEAR. RECYCLED  TO GEAR HANDLE AND GOT 4 GREEN ON BOTH SYNOPTIC AND  GEAR LIGHTS.  REMOVED AND REPLACED CENTER LANDING GEAR DOWNLOCKCYLINDER RESTRICTOR PER MD-11 AMM 32-38-06-4.  LEAK CHECK GOOD. GEAR SWING TRANSFERRED TO WRI 32-30/5783 TO BE ACCOMPLISHED ONCE UPPER UNLOCK ACTUATOR LOCK LINK IS REPLACED   PERFORMED OPS CHECK AND LANDING GEAR ALTERNATE RELEASE OF CENTER AND ALL GEAR REF MD-11 MM 32-16-02-4. OPS CHECK NORMAL A/C OK FOR SERVICE.
